עקוב אחר
Ryszard Rudnicki
Ryszard Rudnicki
Profesor Instytut Matematyczny PAN
כתובת אימייל מאומתת בדומיין us.edu.pl
כותרת
צוטט על ידי
צוטט על ידי
שנה
Long-time behaviour of a stochastic prey–predator model
R Rudnicki
Stochastic Processes and their Applications 108 (1), 93-107, 2003
2322003
Influence of stochastic perturbation on prey–predator systems
R Rudnicki, K Pichór
Mathematical biosciences 206 (1), 108-119, 2007
1732007
Global stability in a delayed partial differential equation describing cellular replication
MC Mackey, R Rudnicki
Journal of Mathematical Biology 33, 89-109, 1994
1291994
Continuous Markov semigroups and stability of transport equations
K Pichór, R Rudnicki
Journal of mathematical analysis and applications 249 (2), 668-685, 2000
1112000
On asymptotic stability and sweeping for Markov operators
R Rudnicki
Bulletin of the Polish Academy of Sciences-Mathematics 43 (3), 245-262, 1995
1041995
Markov semigroups and their applications
R Rudnicki, K Pichór, M Tyran-Kamińska
Dynamics of Dissipation, 215-238, 2002
952002
Stability of Markov semigroups and applications to parabolic systems
K Pichor, R Rudnicki
Journal of Mathematical Analysis and Applications 215 (1), 56-74, 1997
951997
Modeling complex neutrophil dynamics in the grey collie
C Haurie, DC Dale, R Rudnicki, MC Mackey
Journal of theoretical biology 204 (4), 505-519, 2000
932000
Piecewise deterministic processes in biological models
R Rudnicki, M Tyran-Kamińska
Springer, 2017
872017
A new criterion for the global stability of simultaneous cell replication and maturation processes
MC Mackey, R Rudnicki
Journal of Mathematical Biology 38, 195-219, 1999
751999
Invariant measures for the flow of a first order partial differential equation
R Rudnicki
Ergodic Theory and Dynamical Systems 5 (3), 437-443, 1985
731985
Asymptotic behavior of distributions of mRNA and protein levels in a model of stochastic gene expression
A Bobrowski, T Lipniacki, K Pichór, R Rudnicki
Journal of mathematical analysis and applications 333 (2), 753-769, 2007
652007
Phytoplankton dynamics
O Arino, R Rudnicki
Comptes rendus. Biologies 327 (11), 961-969, 2004
602004
Asynchronous exponential growth of a general structured population model
J Banasiak, K Pichór, R Rudnicki
Acta applicandae mathematicae 119, 149-166, 2012
592012
Approximation of delays in biochemical systems
WT Mocek, R Rudnicki, EO Voit
Mathematical Biosciences 198 (2), 190-216, 2005
482005
Chaos for some infinite‐dimensional dynamical systems
R Rudnicki
Mathematical Methods in the Applied Sciences 27 (6), 723-738, 2004
462004
The diffusion in the quantum Smoluchowski equation
J Łuczka, R Rudnicki, P Hänggi
Physica A: Statistical Mechanics and its Applications 351 (1), 60-68, 2005
452005
Further comments on" Vector norms as Lyapunov functions for linear systems"
K Loskot, A Polanski, R Rudnicki
IEEE Transactions on Automatic Control 43 (2), 289-291, 1998
431998
Strong ergodic properties of a first-order partial differential equation
R Rudnicki
Journal of mathematical analysis and applications 133 (1), 14-26, 1988
421988
Fragmentation-coagulation models of phytoplankton
R Rudnicki, R Wieczorek
Bulletin of the Polish Academy of Sciences. Mathematics 54 (2), 175-191, 2006
402006
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20